# SDR SWAA2021091549634

- Difficulty date: August 21, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD WEB HAS NUMEROUS ELONGATED HOLES. ; / [01] REMOVED AND REPLACED FORWARD CARGO THRESHOLD WEB I.A.W SRM 51-40-02.
